Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 735327, 7 pages
http://dx.doi.org/10.1155/2014/735327
Research Article

Global Stability of a Computer Virus Propagation Model with Two Kinds of Generic Nonlinear Probabilities

1School of Software Engineering, Chongqing University, Chongqing 400044, China
2College of Computer Science, Chongqing University, Chongqing 400044, China

Received 1 April 2014; Accepted 4 June 2014; Published 26 June 2014

Academic Editor: Tonghua Zhang

Copyright © 2014 Chenquan Gan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chenquan Gan, Xiaofan Yang, and Qingyi Zhu, “Global Stability of a Computer Virus Propagation Model with Two Kinds of Generic Nonlinear Probabilities,” Abstract and Applied Analysis, vol. 2014, Article ID 735327, 7 pages, 2014. https://doi.org/10.1155/2014/735327.